# SDR SWAA2023041727219

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 64,495 hours, 32,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHT BATTERIES FAILED CAPACITY CHECK.<[01] PERFORMED DEEP CYCLE AND RECHECKED CAPACITY FOR FAILED BATTERIES IAW AMM 33-51-06. FOUND BATTERY AT M1672 TO BE THE ONLY ONE TO FAIL AFTER DEEP CYCLE. REMOVED AND REPLACED BATTERY AT M1672 LOCATION REFERENCING AMM 33-51-06. OPS CHECK GOOD.
